# SDR AT9900367

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 761 & 763
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION BULGE ON LOWER BELLY SKIN AT BS 761.5 LBL 3 AND BS 763 RBL 6.  FABRICATED EXTERNAL DOUBLER AND INTERNAL FINGER DOUBLER AND INSTALLED IAW TIMCO LAKE CITY EO 99-1134.
